Sanchayan Sen
Sanchayan Sen
Indian Institute of Science, Department of Mathematics
Verified email at cims.nyu.edu - Homepage
Title
Cited by
Cited by
Year
Scaling limits of random graph models at criticality: Universality and the basin of attraction of the Erd\H {o} sR\'enyi random graph
S Bhamidi, N Broutin, S Sen, X Wang
arXiv preprint arXiv:1411.3417, 2014
362014
The multiplicative coalescent, inhomogeneous continuum random trees, and new universality classes for critical random graphs
S Bhamidi, R van der Hofstad, S Sen
Probability Theory and Related Fields 170 (1), 387-474, 2018
352018
Continuum limit of critical inhomogeneous random graphs
S Bhamidi, S Sen, X Wang
Probability Theory and Related Fields 169 (1), 565-641, 2017
352017
Critical window for the configuration model: finite third moment degrees
S Dhara, R van der Hofstad, JSH van Leeuwaarden, S Sen
Electronic Journal of Probability 22, 1-33, 2017
352017
Heavy-tailed configuration models at criticality
S Dhara, R van der Hofstad, JSH van Leeuwaarden, S Sen
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 56 (3 …, 2020
21*2020
Minimal spanning trees and Stein’s method
S Chatterjee, S Sen
Annals of Applied Probability 27 (3), 1588-1645, 2017
20*2017
Universality for critical heavy-tailed network models: metric structure of maximal components
S Bhamidi, S Dhara, R van der Hofstad, S Sen
Electronic Journal of Probability 25, 1-57, 2020
182020
Geometry of the vacant set left by random walk on random graphs, Wright's constants, and critical random graphs with prescribed degrees
S Bhamidi, S Sen
Random Structures & Algorithms 56 (3), 676-721, 2020
152020
Limiting spectral distribution of sample autocovariance matrices
A Basak, A Bose, S Sen
Bernoulli 20 (3), 1234-1259, 2014
122014
Geometry of the minimal spanning tree of a random -regular graph
L Addario-Berry, S Sen
arXiv preprint arXiv:1810.03802, 2018
102018
On the largest component in the subcritical regime of the Bohman-Frieze process
S Sen
Electronic Communications in Probability 21, 2016
62016
A probabilistic approach to the leader problem in random graphs
L Addario‐Berry, S Bhamidi, S Sen
Random Structures & Algorithms 58 (1), 34-67, 2021
52021
Global lower mass-bound for critical configuration models in the heavy-tailed regime
S Bhamidi, S Dhara, R van der Hofstad, S Sen
arXiv preprint arXiv:2005.02566, 2020
52020
The speed of a biased walk on a Galton–Watson tree without leaves is monotonic with respect to progeny distributions for high values of bias
B Mehrdad, S Sen, L Zhu
Annales de l'IHP Probabilités et statistiques 51 (1), 304-318, 2015
52015
Finite diagonal random matrices
A Bose, S Sen
Journal of Theoretical Probability 26 (3), 819-835, 2013
42013
Geometry of the minimal spanning tree in the heavy-tailed regime: new universality classes
S Bhamidi, S Sen
arXiv preprint arXiv:2009.10696, 2020
22020
On breadth-first constructions of scaling limits of random graphs and random unicellular maps
G Miermont, S Sen
arXiv preprint arXiv:1908.04403, 2019
12019
Critical random graphs and the differential equations technique
S Bhamidi, A Budhiraja, S Sen
Indian Journal of Pure and Applied Mathematics 48 (4), 633-669, 2017
12017
Heteroscedastic Wigner matrices
S BANERJEE, A BOSE, S SEN
Preprint, 2011
12011
Universality for critical heavy-tailed network models
S Bhamidi, S Dhara, RW van der Hofstad, S Sen
2017
The system can't perform the operation now. Try again later.
Articles 1–20